# SDR UIEA2017052400852

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,161 hours, 17,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 101651303
- Part serial: PA2540
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY SLIDE PRESSURE LOW.  REPLACED THE L1 DOOR SLIDE IAW AMM 25-66-01.
